| Model Number |
CRPLUS |
| Medical Device Problem Code |
Failure to Power Up (1476)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/01/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Stryker evaluated the customer's device and confirmed the reported issue.The root cause of the reported issue was a depleted hlc.The customer received a replacement device to resolve the reported issue.
Event or Problem Description
The customer contacted stryker to report a non-critical issue with their device.Upon evaluation of the customer¿s device, stryker observed that the device was not able to power on.In this state the device may not be able to deliver defibrillation therapy if needed.There was no report of patient use associated to the reported event.
Additional Manufacturer Narrative
Stryker evaluated the customer¿s device at the product assessment center (pac) and determined that the root cause of the reported issue is failed bt1 of hlc.The customer 'device was scrapped by stryker.
Event or Problem Description